Asymptotic stability and blow up for a semilinear damped wave equation with dynamic boundary conditions
Preprint Posting Date2008-11-17
Permanent link to this recordhttp://hdl.handle.net/10754/561936
MetadataShow full item record
AbstractIn this paper we consider a multi-dimensional wave equation with dynamic boundary conditions, related to the KelvinVoigt damping. Global existence and asymptotic stability of solutions starting in a stable set are proved. Blow up for solutions of the problem with linear dynamic boundary conditions with initial data in the unstable set is also obtained. © 2011 Elsevier Ltd. All rights reserved.
CitationGerbi, S., & Said-Houari, B. (2011). Asymptotic stability and blow up for a semilinear damped wave equation with dynamic boundary conditions. Nonlinear Analysis: Theory, Methods & Applications, 74(18), 7137–7150. doi:10.1016/j.na.2011.07.026